# SDR CALA2020022400469

- Difficulty date: February 18, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N57111
- Make and model: Boeing 757224
- Aircraft serial: 27301
- Aircraft time: 102,006 hours, 21,452 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N34712
- Condition: Dented
- Location: Bs 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER FUSELAGE HAS A DENT AT THE 6 O CLOCK POSITION BELOW THE FORWARD CARGO DOOR S-29L TO 29R (BETWEEN STA 580 - 600) DOT 48-003 REF AAR N/R 9733007 EVALUATED DENT AT LOWER FUSELAGE SKIN BETWEEN STA 580 & STA 600 S-29L TO S-29R DENT MEASURES L=2.300" W=1.600" Y=.058" W/Y=.027 FOUND TO BE IN LIMITS REF. SRM 53-00-01. ACCOMPLISHED REPAIR AT LOWER FUSELAGE SKIN BETWEEN 580 AND STA 600 FROM ADD EMP:V898225 29L TO S-29R REF. B757-200 SRM 53-00-01 FIG. 201 DETAIL I. RII INSPECTION IS ACCOMPLISHED BY AAR INSP 82 DENT MEASURES L=2.300" W=1.600" Y=.058" W/Y=.027 FOUND TO BE OUT OF LIMITS REF. SRM 53-00-01. ACCOMPLISHED REPAIR AT LOWER FUSELAGE SKIN BETWEEN 580 AND STA 600 FROM 29L TO S-29R REF. B757-200 SRM 53-00-01 FIG. 201 DETAIL I. ADD EMP:V898225
